# SDR CALA2025011501909

- Difficulty date: January 14, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 96,043 hours, 23,818 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE/FUMES IN THE AIRCRAFT WITH THE PACKS TURN ED ON SUSPECT VAPOR AND SMELL CAUSED BY PACK CLEANING, RAN BOTH A/C PACKS FOR 15 MINS WITH NO FURTHER SMELL, VAPOR PRESENT. A/C OK FOR SERVICE, REF AMM 21-51-00.
